STOCHASTIC CONTROL OF LINEAR SINGULARLY PERTURBED SYSTEMS.

A. H. Haddad*, P. V. Kokotovic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

Singular perturbation theory is applied to stochastic control for the Linear-Quadratic-Gaussian (LQG) problem for systems with fast and slow modes. The limiting behavior of the optimal control and the performance index is investigated. It is shown that the optimal control can be approximated by a near optimal control which is obtained as a combination of a slow control and a fast control computed in separate time-scales.

Original languageEnglish (US)
Pages (from-to)841-850
Number of pages10
Journal[No source information available]
StatePublished - Jan 1 1976

ASJC Scopus subject areas

  • Engineering(all)

Cite this